I'm 27 male. I take 2, 30mg adderall one when I wake up at 6:40 am also I take a 10mg adderall tablet. I take the second 30mg XR anywhere between 10:30-2 o'clock during the day day. I also take Effexor 150mg XR in the morning. And 100mg Effexor tablet (generic) in the afternoon. I also take a 150mg of wellbutrin at about 10am. Now I'm taking a 50mg dose of tramadol for dental problems. And occaisenly a m357 vicodin. Also a bunch of b vitamins and c vitamins. I also drink a lot. And really with what dental work I've had done this past week hardly ate anything in a week. Anyone have any commits on this? Just checking out other thoughts. Thanks.
My major concern is the effexor and the drinking. From what I have read there could be some serious liver problems with that combo. I have included a link to a site on effexor that gives a lot more info then you will find in most places. http://www.crazymeds.us/pmwiki/pmwiki.php/Meds/Effexor
I was a little surprised to see you also taking wellbutrin, as they attack the same problems. But one of the posts in the above linked talked about how that combo was apparently pretty good.
I also hope your doc clued you into what and how adhd can effect you anxiety wise. Understanding adhd and what it can do to you can also help you understand some of the anxieties you have. Speaking of that, here is a site with some tips on dealing with anxiety - http://www.additudemag.com/adhd/article/8112.html
Really couldn't tell from your post how much stim meds you are taking ( 2 when you wake up or 1 and another later in the day, etc.). Anyway, also included a link to adhd meds and max doses so you can check it out yourself. But my thought would be an XR early and then a short term later on if needed (but everybody is different). http://www.leeheymd.com/charts/adhd_1.html
Hope some of this helps. Best wishes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.